# SDR SWIA201641866

- Difficulty date: February 8, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 34,294 hours, 20,636 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH REPORT OF SMOKE IN THE CABIN AFTER TAKEOFF.  PLANE LANDED WITHOUT INCIDENT.   INSPECTED INTERIOR OF CABIN, COCKPIT, AVIONICS, FWD CARGO COMPARTMENT, AFT CARGO COMPARTMENT, APU AND APU COMPARTMENT. NO SMOKE IN CABIN AND COCKPIT NOTED AT THIS TIME.
